First order fifth degree Fuchs differential equation with fixed critical points Online publication date: Mon, 29-Jul-2019
by Khaled M'hamed-Messaoud; Toufik Laadj; Arezki Kessi
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 9, No. 3, 2019
Abstract: In this paper, we are interested in studying the nonlinear differential equations of order one and fifth degree, whose general integral is uniform. We will give sufficient conditions, for the considered equations to be with fixed critical points.
Online publication date: Mon, 29-Jul-2019
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org